On the iteration of the hat-functions.

Marek Cezary Zdun

Aequationes mathematicae (1977)

  • Volume: 16, page 181-182
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Zdun, Marek Cezary. "On the iteration of the hat-functions.." Aequationes mathematicae 16 (1977): 181-182. <http://eudml.org/doc/136687>.

author = {Zdun, Marek Cezary},
journal = {Aequationes mathematicae},
keywords = {iteration of the hat-function},
pages = {181-182},
title = {On the iteration of the hat-functions.},
url = {http://eudml.org/doc/136687},
volume = {16},
year = {1977},

AU - Zdun, Marek Cezary
TI - On the iteration of the hat-functions.
JO - Aequationes mathematicae
PY - 1977
VL - 16
SP - 181
EP - 182
KW - iteration of the hat-function
UR - http://eudml.org/doc/136687
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.